# SDR QXEA200800397

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,603 hours, 12,011 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2507 - CAPTAIN'S CHART HOLDER LIGHT SPARKED AND POPPED THE CIRCUIT BREAKER.  MAINTENANCE TIGHTENED THE SCREWS AND APPLIED LOCKTITE AND ISOLATED THE SCREW HEADS WITH NO CONDUCTIVE TAPE.  OPERATIONALS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
